zbMATH — the first resource for mathematics

\({\mathfrak A}\)-spectral dilations for operators on Banach spaces. (English) Zbl 0242.47014

47A20 Dilations, extensions, compressions of linear operators
47B40 Spectral operators, decomposable operators, well-bounded operators, etc.
47A65 Structure theory of linear operators
Full Text: DOI
[1] Bishop, E., Spectral theory for operators on a Banach space, Trans. amer. math. soc., 86, 414-445, (1957) · Zbl 0080.09903
[2] Chevalley, Cl., ()
[3] Colojoarǎ, I.; Foiaş, C., Theory of generalized spectral operators, (1969), Gordon and Breach, Sci. Publ New York
[4] Dunford, N., Spectral operators, Pacific. J. math., 4, 21-354, (1954) · Zbl 0056.34601
[5] Tulcea, C.Ionescu, Scalar dilations and scalar extensions of operators on Banach spaces (I), J. math. mech., 14, 841-865, (1965) · Zbl 0138.39203
[6] Tulcea, C.Ionescu; Plafker, S., Dilatations et extensions scalaires sur LES espaces de Banach, C. R. acad. sci. Paris, 265, 734-735, (1967) · Zbl 0177.41103
[7] Maeda, F.-Y., Generalized spectral operators on locally convex spaces, Pacific J. math., 13, 177-192, (1963) · Zbl 0137.32003
[8] Plafker, S., Generalized subscalar operators on Banach spaces, J. math. anal. appl., 24, 345-361, (1968) · Zbl 0187.06404
[9] Rota, C.G., Multiplicative extensions of positive linear operators, Notices amer. math. soc., 8, 272-273, (1961)
[10] Stroescu, E., \(U\)-scalar dilations and \(U\)-scalar extensions of operators on Banach spaces, Rev. roumaine math. pures appl., XVI, 567-572, (1969) · Zbl 0186.45401
[11] Stroescu, F., Unele proprietăţati spectrale ale operatorilor-subscalari, Studii şi cercetări matematice, 22, no. 1, 81-85, (1970)
[12] Storescu, E., \(A\)-spectral representations, Rev. roumaine math. pures appl., XIV, 1207-1211, (1969)
[13] Stroescu, E., \(a\)-spectral transformations on locally convex spaces, Rev. roumaine math. pures appl., XV, 701-712, (1970)
[14] Yosida, K., Functional analysis, (1965), Springer-Verlag Berlin · Zbl 0126.11504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.